# SDR AALA202509237127

- Difficulty date: July 30, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON RH CONTINUITY FITTING RADIUS AREA. LOCATED ON WINDSHIELD LOWER ATTACHMENT AREA INTERNAL SIDE. IN COCKPIT. CRACK LENGTH= 0.250 INCHES. MAINTENANCE PERFORMED TIME LIMITED REPAIR REPLACED CONTINUITY FITTING RH SIDE LOC. BTW FRAME 1 AND FRAME 2 AND YO IAW EA 366931.
